Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, Timothy D, and L.Q. Hu. “ Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics 349 (2019): 920–40. https://doi.org/10.1016/j.aim.2019.04.031.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, Arseniy, Imre Bárány, and Sinai Robins. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics 308 (2017): 627–44. https://doi.org/10.1016/j.aim.2016.12.026.
View | DOI | Download (ext.)
 

Filters and Search Terms

issn=00018708

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed